# SDR 2010FA0000165

- Difficulty date: February 9, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N7551K
- Make and model: Cessna 180J
- Aircraft serial: 18052672
- Engine: Cont O470*
- System (JASC): 2700 · Flight Control System
- Part: Roll Pin
- Part number: NAS56138
- Condition: Failed
- Location: Trim Sprocket
- Part time: 2,029 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ROLL PIN THAT SECURES THE CHAIN SPROCKET TO THE TRIM WHEEL SHAFT NEXT TO THE TRIM WHEEL, SHEARED OFF AND WAS TURNING FREELY ON THE SHAFT.  RENDERING THE ENTIRE STABILIZER TRIM SYS, INOPERATIVE.
